# SDR SWAA2021111828066

- Difficulty date: October 7, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 68,452 hours, 40,246 cycles
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W T/E REAR SPAR DEFLECTION CONTROL RIB PANEL VERTICAL SEAL FITTING CRACKED AT FASTENER TAIL I/B SIDE MKD DOT<REMOVED FITTING L/W T/E REAR SPAR DEFLECTION CONTROL RIB REF. B737-700 SRM 51-40-02-OG-0 LOCATED N DRILLED FITTING REF. B737-700 SRM 51-40-05-OG-O VERIFIED 1 & 2. OK TO INSTALL NEW FITTING INSTALLED NEW FITTING REF B737-700 SRM 51-40-02-OG-0 VERIFIED 4
